MathSciNet Relay Station
MathSciNet bibliographic data
MR1339796 (96d:90066) 90C15 (65J20)
Qi, Li Qun; Womersley, Robert S. An SQP algorithm for extended linear-quadratic problems in stochastic programming. Stochastic programming (Udine, 1992). Ann. Oper. Res. 56 (1995), 251–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement